Alert archive / New Jersey / Frost Advisories in 2018

Frost Advisory 2, NWS New York, NY

October 18, 2018Rockland County, Suffolk County, Westchester County, New York; Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region, Connecticut; 4 counties in New Jersey

NWS New York, NY issued this frost advisory at Oct 18, 2018, 3:16 AM EDT for Rockland County, Suffolk County, Westchester County, New York; Lower Connecticut River Valley Planning Region, Naugatuck Valley Planning Region, Southeastern Connecticut Planning Region, Connecticut; 4 counties in New Jersey. It took effect at Oct 19, 2018, 3:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Oct 18, 2018, 3:16 AM EDT (07:16 UTC)
In effect from
Oct 19, 2018, 3:00 AM EDT
Expired
Oct 19, 2018, 9:00 AM EDT
In force
6 hr
Issued by
NWS New York, NY

Counties Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Bergen County, NJ, Essex County, NJ, Passaic County, NJ, Union County, NJ, Rockland County, NY, Suffolk County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 61 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 7.3 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2018-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2018-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -87 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1471 m above ground
0-6 km bulk shear
121 kt
0-1 km storm-relative helicity
-87 m²/s²
0-3 km storm-relative helicity
-48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

201 
WWUS71 KOKX 180716
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
316 AM EDT Thu Oct 18 2018

CTZ005>008-NJZ002-NYZ067-068-182015-
/O.CAN.KOKX.FZ.W.0001.181018T0800Z-181018T1300Z/
/O.NEW.KOKX.FZ.W.0002.181019T0700Z-181019T1300Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Western Passaic-Orange-Putnam-
316 AM EDT Thu Oct 18 2018

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY...

The National Weather Service in Upton has issued a Freeze
Warning, which is in effect from 3 AM to 9 AM EDT Friday. The
Freeze Warning that was in effect for this morning has been
cancelled.

* TEMPERATURES...Upper 20s and lower 30s.

* TIMING...3 am to 9 am Friday morning.

* IMPACTS...Freezing conditions will kill crops and other 
  sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means below freezing temperatures are imminent
or highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

CTZ010>012-NJZ004-103-105-107-NYZ069-078>081-182015-
/O.NEW.KOKX.FR.Y.0002.181019T0700Z-181019T1300Z/
Southern New Haven-Southern Middlesex-Southern New London-
Eastern Passaic-Western Bergen-Western Essex-Western Union-
Rockland-Northwestern Suffolk-Northeastern Suffolk-
Southwestern Suffolk-Southeastern Suffolk-
316 AM EDT Thu Oct 18 2018

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY...

The National Weather Service in Upton has issued a Frost
Advisory, which is in effect from 3 AM to 9 AM EDT Friday.

* TEMPERATURES...Middle 30s.

* TIMING...3 am to 9 am Friday morning

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is expected. Sensitive outdoor
plants should be protected.

&&

$$
5 follow-up statements
465 
WWUS71 KOKX 180735
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
335 AM EDT Thu Oct 18 2018

CTZ005>008-NJZ002-NYZ067-068-182000-
/O.CON.KOKX.FZ.W.0002.181019T0700Z-181019T1300Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Western Passaic-Orange-Putnam-
335 AM EDT Thu Oct 18 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT
FRIDAY...

* TEMPERATURES...In the mid 30s.

* TIMING...3 am to 9 am Friday morning.

* IMPACTS...Freezing conditions will kill crops and other 
  sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means below freezing temperatures are imminent
or highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

NYZ070-182000-
/O.EXA.KOKX.FR.Y.0002.181019T0700Z-181019T1300Z/
Northern Westchester-
335 AM EDT Thu Oct 18 2018

...FROST ADVISORY IN EFFECT FROM 3 AM TO 9 AM EDT FRIDAY...

The National Weather Service in Upton has issued a Frost
Advisory, which is in effect from 3 AM to 9 AM EDT Friday.

* TEMPERATURES...In the mid 30s.

* TIMING...3 am to 9 am Friday morning

* IMPACTS...Frost could harm sensitive outdoor vegetation.

$$

CTZ010>012-NJZ004-103-105-107-NYZ069-078>081-182000-
/O.CON.KOKX.FR.Y.0002.181019T0700Z-181019T1300Z/
Southern New Haven-Southern Middlesex-Southern New London-
Eastern Passaic-Western Bergen-Western Essex-Western Union-
Rockland-Northwestern Suffolk-Northeastern Suffolk-
Southwestern Suffolk-Southeastern Suffolk-
335 AM EDT Thu Oct 18 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT
FRIDAY...

* TEMPERATURES...In the upper 30s.

* TIMING...3 am to 9 am Friday morning

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is expected. Sensitive outdoor
plants should be protected.

&&

$$
036 
WWUS71 KOKX 181933
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
333 PM EDT Thu Oct 18 2018

CTZ005>008-NJZ002-NYZ067-068-190930-
/O.CON.KOKX.FZ.W.0002.181019T0700Z-181019T1300Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Western Passaic-Orange-Putnam-
333 PM EDT Thu Oct 18 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT
FRIDAY...

* TEMPERATURES...In the lower 30s.

* TIMING...3 am to 9 am Friday morning.

* IMPACTS...Freezing conditions will kill crops and other 
  sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means below freezing temperatures are imminent
or highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

CTZ010>012-NJZ004-103-105-107-NYZ069-070-078>081-190930-
/O.CON.KOKX.FR.Y.0002.181019T0700Z-181019T1300Z/
Southern New Haven-Southern Middlesex-Southern New London-
Eastern Passaic-Western Bergen-Western Essex-Western Union-
Rockland-Northern Westchester-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
333 PM EDT Thu Oct 18 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT
FRIDAY...

* TEMPERATURES...In the mid 30s.

* TIMING...3 am to 9 am Friday morning

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is expected. Sensitive outdoor 
plants should be protected.

&&

$$
538 
WWUS71 KOKX 190125
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
925 PM EDT Thu Oct 18 2018

CTZ005>008-NJZ002-NYZ067-068-190930-
/O.CON.KOKX.FZ.W.0002.181019T0700Z-181019T1300Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Western Passaic-Orange-Putnam-
925 PM EDT Thu Oct 18 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT
FRIDAY...

* TEMPERATURES...Around 30.

* TIMING...3 am to 9 am Friday morning.

* IMPACTS...Freezing conditions will kill crops and other 
  sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means below freezing temperatures are imminent
or highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

CTZ010>012-NJZ004-103-105-107-NYZ069-070-078>081-190930-
/O.CON.KOKX.FR.Y.0002.181019T0700Z-181019T1300Z/
Southern New Haven-Southern Middlesex-Southern New London-
Eastern Passaic-Western Bergen-Western Essex-Western Union-
Rockland-Northern Westchester-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
925 PM EDT Thu Oct 18 2018

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 AM EDT
FRIDAY...

* TEMPERATURES...In the low to mid 30s.

* TIMING...3 am to 9 am Friday morning

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is expected. Sensitive outdoor
plants should be protected.

&&

$$

12
490 
WWUS71 KOKX 190808
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
408 AM EDT Fri Oct 19 2018

CTZ005>008-NJZ002-NYZ067-068-191300-
/O.CON.KOKX.FZ.W.0002.000000T0000Z-181019T1300Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Western Passaic-Orange-Putnam-
408 AM EDT Fri Oct 19 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...In the lower 30s.

* TIMING...Until 9 am this morning.

* IMPACTS...Freezing conditions will kill crops and other 
  sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means below freezing temperatures are imminent
or highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

CTZ010>012-NJZ004-103-105-107-NYZ069-070-078>081-191300-
/O.CON.KOKX.FR.Y.0002.000000T0000Z-181019T1300Z/
Southern New Haven-Southern Middlesex-Southern New London-
Eastern Passaic-Western Bergen-Western Essex-Western Union-
Rockland-Northern Westchester-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
408 AM EDT Fri Oct 19 2018

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...In the low to mid 30s.

* TIMING...Until 9 am this morning.

* IMPACTS...Frost could harm sensitive outdoor vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Frost Advisory means that frost is expected. Sensitive outdoor
plants should be protected.

&&

$$
625 
WWUS71 KOKX 191304
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
904 AM EDT Fri Oct 19 2018

CTZ005>008-NJZ002-NYZ067-068-191415-
/O.EXP.KOKX.FZ.W.0002.000000T0000Z-181019T1300Z/
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Western Passaic-Orange-Putnam-
904 AM EDT Fri Oct 19 2018

...FREEZE WARNING HAS EXPIRED...

The freeze warning was allowed to expire as temperatures have
risen to above 32 degrees.

$$

CTZ010>012-NJZ004-103-105-107-NYZ069-070-078>081-191415-
/O.EXP.KOKX.FR.Y.0002.000000T0000Z-181019T1300Z/
Southern New Haven-Southern Middlesex-Southern New London-
Eastern Passaic-Western Bergen-Western Essex-Western Union-
Rockland-Northern Westchester-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
904 AM EDT Fri Oct 19 2018

...FROST ADVISORY HAS EXPIRED...

The frost advisory was allowed to expire as temperatures have
risen into the lower to mid 40s.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this frost advisory went out at Oct 18, 1:30 AM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Oct 18, 1:30 AM EDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service New York NY
130 AM EDT Thu Oct 18 2018

.SYNOPSIS...
Canadian high pressure builds to the south and then east
through Friday. A cold front approaches Friday night and pushes
off shore Saturday. High pressure builds in for the rest of the
weekend and pushes off shore Monday. Another cold front moves
late Tuesday.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Dried the fcst out over ern portions of the area and on the
cstl waters. Otherwise, the front is well offshore and the fcst
is on track.

Good mixing expected through the overnight in the wake of this
front, with a gusty W/NW flow of 30 to 40 mph. Likely gradually
falling back to 25 to 30 mph late at night.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/...
Northern stream shortwave axis slides east Thursday morning,
with deep NW flow across the region as surface high pressure
builds to the SW of the region.

This setup should spell a sunny day outside of some early
strato-cu from lake streamers. With deep mixing, NW gusts of 25
to 30 mph are expected through the afternoon. 850 hpa temps only
moderating to -6 to -8 C would spell high temps only in the mid
to upper 40s across the region. These temps are generally 15
degrees below seasonable.

Winds and gusts should subside in the evening as high pressure
builds towards the Mid Atlantic. This should allow for good
radiational cooling conds across the interior valleys with a
moderate probability of a hard freeze down into the mid to upper
20s in these areas. Potential for freezing temps across the next
tier of zones south Thursday Night, where a freeze watch/warning
may be needed.

Elsewhere along the coastal plain, particularly NYC and LI,
there may be enough mixing to preclude good radiational cooling.
Temps should be able to fall into the mid to upper 30s once
again, with lower 40s for NYC/NJ metro.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
This period will start off with high pressure centered over the mid-
Atlantic States, pushing off shore during the day on Friday. An
upper level trough off the Northeast coast will continue to push
east away from the area.

A cold front will approach Friday night along with a high amplitude
trough. This front will move through late in the day on Saturday,
with a chance for showers for the entire area. The upper level
trough will be slower to push off shore as a semi-permanent low sets
up over southeastern Canada. This trough will remain over the
Northeast through the rest of the long term period as well as help
to lock in cooler than normal temperatures through the period with
the exception of Saturday, which will be near normal.

After the cold frontal passage, lake effect precipitation will
commence as cooler air move over the Great Lakes. There is the
potential for a shower to affect northwestern portions of the area,
such as Orange County. Additionally, the ECMWF is hinting at ocean
effect precipitation possibly affect Long Island.  However,
confidence and precipitation amounts will be too low to include even
a slight chance just yet, so will keep conditions dry for Saturday
night through the beginning of next week.

Thereafter, a cold front approaches and moves through Tuesday.
However, there are differences in the operational models with the
track of a weak low pressure system associated with this frontal
system. The ECMWF brings it farther south than the GFS. Will include
slight chance POPs for this possibility.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
VFR as high pressure builds into the region.

NW winds will gust into the 20s for most of the period, though
there could be a brief lull in gusts from about 08Z-09Z til
about 13Z. Winds also likely to veer a little more NW (320 true)
from 08Z- 09Z til about 17Z, then back to 290-300 true
thereafter. Winds gusts end around 22-00z.

.OUTLOOK FOR 06Z FRIDAY THROUGH MONDAY...
.Thursday night...VFR with diminishing NW winds.
.Friday...VFR. SW winds 10G15-20KT.
.Saturday...Chance of showers/accompanying MVFR conds. SW winds
10-15G20-25KT.
.Sunday...VFR. W-NW winds 15G20-25KT.
.Monday...VFR.

&&

.MARINE...
A strong cold front moves thru the waters this evening. The
tightening gradient and steepening lapse rates in its wake will
bring gale force wind gusts to all waters this evening into the
overnight, likely lingering over the eastern ocean waters
Thursday morning. A gale warning continues to address this
threat. Ocean seas likely build to 5 to 9 ft on the ocean,
highest southeast of Moriches Inlet tonight, as well as continue
at 3 to 5 ft for central and eastern LI sound.

Winds will gradually relent on Thursday as CAA wanes and
gradient weakens, with SCA conditions continuing on the ocean
waters, but gusts likely becoming marginal on the nearshore
waters. Winds and seas should fall below SCA on all waters
Thursday Night as high pressure builds to the south.

A prolonged period of strong SCA conditions will occur Friday into
Sunday with the approach and passage of a strong cold front
Saturday. Waves heights of 5 to 8 ft are possible on the ocean
waters Friday night into Saturday. Wind gusts of 25 kt are possible
for all waters through Sunday (with brief respites for non-ocean
waters), with some ocean zones possibly touching gale force winds
late Friday night into Saturday.

Sub-SCA conditions expected on Monday as high pressure moves over
the waters and the pressure gradient relaxes.

&&

.HYDROLOGY...
No widespread significant hydrologic issues are expected through the
beginning of next week.

&&

.CLIMATE...
Here are the record Minimum High Temperatures for Oct 18th.

Location.................Temp/Year
Central Park...............45/2009
John F Kennedy Airport.....49/2009
LaGuardia Airport..........47/2009
Newark, NJ.................47/2009
Bridgeport, CT.............47/2009
Islip, NY..................47/2009

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) remains off
the air for an extended period of time.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Freeze Warning until 9 AM EDT this morning for CTZ005>008.
NY...Freeze Warning until 9 AM EDT this morning for NYZ067-068.
NJ...Freeze Warning until 9 AM EDT this morning for NJZ002.
MARINE...Gale Warning until 6 AM EDT early this morning for ANZ330-335-
     338-340-345-355.
     Gale Warning until 11 AM EDT this morning for ANZ350-353.

&&

SYNOPSIS...JMC/JP/NV
NEAR TERM...JMC/NV
SHORT TERM...NV
LONG TERM...JP
AVIATION...BC
MARINE...JMC/JP/NV
HYDROLOGY...JP/NV
CLIMATE...
EQUIPMENT...
Hazardous weather outlook, Oct 17, 3:25 PM EDT, 11 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
325 PM EDT Wed Oct 17 2018

CTZ009-NJZ006-104-106-108-NYZ071>075-078>080-176>179-181930-
Southern Fairfield-Hudson-Eastern Bergen-Eastern Essex-Eastern Union-
Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Northern Queens-
Northern Nassau-Southern Queens-Southern Nassau-
325 PM EDT Wed Oct 17 2018

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time that would meet
National Weather Service warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-345-355-181930-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
325 PM EDT Wed Oct 17 2018

...GALE WARNING IN EFFECT UNTIL 6 AM EDT THURSDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ350-353-181930-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
325 PM EDT Wed Oct 17 2018

...GALE WARNING IN EFFECT UNTIL 11 AM EDT THURSDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ010>012-NJZ004-103-105-107-NYZ069-070-081-181930-
Southern New Haven-Southern Middlesex-Southern New London-
Eastern Passaic-Western Bergen-Western Essex-Western Union-Rockland-
Northern Westchester-Southeastern Suffolk-
325 PM EDT Wed Oct 17 2018

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...This Afternoon and Tonight.

Hazardous weather not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Temps may drop to or just below freezing Thursday Night into early
Friday Morning. A freeze warning will be issued on Thursday if
confidence in freezing temperatures increases.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ005>008-NJZ002-NYZ067-068-181930-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Western Passaic-Orange-Putnam-
325 PM EDT Wed Oct 17 2018

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT THURSDAY...

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 3:16 AM EDTFreeze WarningOKXOrange, Putnam30 hr
Oct 18, 3:18 AM EDTSmall Craft AdvisoryOKX12 hr
Oct 18, 3:25 PM EDTGale WatchOKX12 hr
Oct 18, 3:25 PM EDTSmall Craft AdvisoryOKX61 hr

Nearby

Frost Advisories in New Jersey, 2018Frost Advisories in New York, 2018Frost Advisories in Connecticut, 2018Every frost advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.